# SDR RAIA2020031910008

- Difficulty date: March 1, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 44,668 hours, 27,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LAV FLOOR SILL HAS CORROSION AROUND NUT PLATE HOLES - REMOVED CORROSION ON RH LAV FLOOR SILL AROUND NUT PLATE HOLE.
